# SDR SWIA202157774

- Difficulty date: February 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 501-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER CABIN SEAT RAIL ON RBL 9 HAS MULTIPLE SPOTS OF CORROSION, CHAFES, SCRATCHES AND/OR GOUGES BETWEEN APPROX. FS 501 AND APPROX. FS 565.     (C-CHECK RO 4/22/2021)    FABRICATED AND INSTALLED NEW SEAT RAIL RBL9 P/N SH670-33426-1 USING EXTRUSION 20276-288-0-0A PO# T58082 FROM FS501 BETWEEN APPROX. FS 501 AND APPROX FS 565 REF  CRJ-700 SRM 53-00-49-201-002-A01 AND CRJ-700 AMM 53-00-400-49-801-A03
